# SDR AALA202303234772

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 8,420 hours, 2,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 14 C EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY PER CMM 25-21-61 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
